Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

1,907 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Intertriginous pattern of toxic erythema of chemotherapy.
Carvalho R, Macias V, Marques-Pinto G, Afonso A, Cardoso J. Carvalho R, et al. Cutan Ocul Toxicol. 2011 Dec;30(4):309-11. doi: 10.3109/15569527.2011.572572. Epub 2011 Apr 18. Cutan Ocul Toxicol. 2011. PMID: 21501039
Systemic allergic dermatitis to epsilon-aminocaproic acid.
Cunha D, Carvalho R, Santos R, Cardoso J. Cunha D, et al. Among authors: carvalho r. Contact Dermatitis. 2009 Nov;61(5):303-4. doi: 10.1111/j.1600-0536.2009.01637.x. Contact Dermatitis. 2009. PMID: 19878251 No abstract available.
Drug-induced Sweet's syndrome by aceclofenac.
Carvalho R, Fernandes C, Afonso A, Cardoso J. Carvalho R, et al. Cutan Ocul Toxicol. 2011 Dec;30(4):315-6. doi: 10.3109/15569527.2011.573833. Epub 2011 Apr 21. Cutan Ocul Toxicol. 2011. PMID: 21506881
1,907 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page